# SDR DALA2017092307055

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 72,605 hours, 53,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE REQUEST FOUND SKIN DAMAGE AT LONGERON 30 AND STATION 465 IN FRONT OF THE VHF ANTENNA.  SEVERAL RIVET HEADS ARE MISSING.  AREA LOOKS LIKE LIGHTNING STRIKE. C/W PRI 561921-14 REV O MATCHES ERA 561921-14.
